# SDR AALA202403150750

- Difficulty date: March 12, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 65,475 hours, 27,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND BOTTOM CORNER OF (GPU)-ELECTRICAL GROUND POWER RECEPTACLE ACCESS OPENING IS CRACKED. TRIMMED OUT THE DAMAGED AREA OF (GPU) INSTALLED DOUBLER REPAIRED. PER SRM 53-10-15-1A PROCEDURE 4.
